# SDR CALA2024080902187

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 60,591 hours, 21,990 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAP TRANSIT LIGHT ON DURING DESCENT CLEANING PINS, H12 WAS STILL OUT OF RANGE AT 84 OHMS. G12 CAME WITHIN RANGE. H12 READ 84 OHMS THROUGHOUT CLEANING ATTEMPTS. AFTER CLEANING, THE INTRANSIT LIGHT OPERATED NORMALLY AND THERE ARE NO EXISTING FAULTS ON FSEU. REFERENCE WDM 27-81-21. INSPECTION NOT REQUIRED FOR THIS MAINTENANCE ACTION PER GMM. CREW REPORTED PUTTING FLAPS DOWN ON DESCENT, SAID THEY WERE A/C DIVERTED TO DEN.  AIRCRAFT DID NOT DIVERT INTO DEN. PILOT DECLARED AN REF FIM 27-88 TASK 805, FOUND LATCHED FAULT F4 PROX RETRACT. MSG NO ROTABLE PARTS REPLACED REF LOG PAGE 8871442 FOR WORK COMPLETED CLEANNED PINS 30 & 31 AT LIMITED TO 200KNTS,  STOWED FLAPS AND TRANSIT LIGHT STAYED ON EMERGENCY DURING DESCENT. 27-81222. F4 RETRACT GAP FAR WHEN FLAPS RETRACTED. SHOULD BE CONNECTOR D39940  PASSED TEST PER WDM 27-81-21-1 PAGE 1 NEAR. RESISTANCE ON BENCH PLUG G12 AND H12 WAS OUT OF RANGE. FOUND CONNECTOR D39940 HAD DIRTY PINS ON 30 AND 31. AFTER
